since 2023
∙ Xin Fu, Hans-Joachim Hein, and Xumin Jiang.
A continuous cusp closing process for negative Kähler-Einstein metrics.
Geometric and Functional Analysis, March 2025.
doi:10.1007/s00039-025-00708-y.
∙ Nicola De Nitti, David Meyer, and Christian Seis.
Optimal regularity for the 2d Euler equations in the Yudovich class.
Journal de Mathématiques Pures et Appliquées, 191:103631, November 2024.
doi:10.1016/j.matpur.2024.103631.
∙ Hans‐Joachim Hein and Valentino Tosatti.
Smooth asymptotics for collapsing Calabi–Yau metrics.
Communications on Pure and Applied Mathematics, October 2024.
doi:10.1002/cpa.22228.
∙ David Meyer and Christian Seis.
Steady ring-shaped vortex sheets.
arXiv e-prints, September 2024.
arXiv:2409.08220.
∙ Hans-Joachim Hein, Man-Chun Lee, and Valentino Tosatti.
Collapsing immortal Kähler-Ricci flows.
arXiv e-prints, May 2024.
arXiv:2405.04208.
∙ Julian Fischer, Sebastian Hensel, Tim Laux, and Theresa M. Simon.
A weak-strong uniqueness principle for the Mullins-Sekerka equation.
arXiv e-prints, April 2024.
arXiv:2404.02682.
∙ Ronan J. Conlon and Hans-Joachim Hein.
Classification of asymptotically conical Calabi-Yau manifolds.
Duke Mathematical Journal, April 2024.
doi:10.1215/00127094-2023-0030.
∙ Ajay Chandra, Guilherme de Lima Feltes, and Hendrik Weber.
A priori bounds for 2-d generalised parabolic Anderson model.
arXiv e-prints, February 2024.
arXiv:2402.05544.
∙ X. Fu, H.-J. Hein, and X. Jiang.
Asymptotics of Kähler-Einstein metrics on complex hyperbolic cusps.
Calculus of Variations and Partial Differential Equations, November 2023.
doi:10.1007/s00526-023-02613-4.
∙ Ajay Chandra, Augustin Moinat, and Hendrik Weber.
A priori bounds for the Φ4 equation in the full sub-critical regime.
Archive for Rational Mechanics and Analysis, 247(3):48, May 2023.
doi:10.1007/s00205-023-01876-7.
∙ Olivier Biquard and Hans-Joachim Hein.
The renormalized volume of a 4-dimensional Ricci-flat ALE space.
Journal of Differential Geometry, 123(3):411–429, March 2023.
doi:10.4310/jdg/1683307004.
∙ Christoph Böhm and Ramiro A. Lafuente.
Non-compact Einstein manifolds with symmetry.
J. Amer. Math. Soc., 36(3):591–651, February 2023.
doi:10.1090/jams/1022.
∙ Joachim Lohkamp.
The secret hyperbolic life of positive scalar curvature.
In Perspectives in Scalar Curvature, volume 1, chapter 5, pages 611–642.
World Scientific, January 2023.
doi:10.1142/9789811273223_0005.
Back to top
further publications